Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Healing rash leaving dark black scabs, started on shoulder, moving to neck causing shooting pain, usually wear wetsuit while surfing. Cause?

my rash appears to be healing , although the scabs are dark black. its a pocket of 6 or 7 on my left shoulder ...they started as red bumps, then appeard to spread to my neck , so i have a large one under my left ear...they were itchy, bt have now scabbed over and are very dark black....there was some shooting pain behind them. now they are shrinking and healing, not as itchy or painful....i do wear a wetsuit and surf 3 days a week....but have for sometime and had never devleoped anything....could some bacteria have gotten into my wetsuit and caused some kind of contact dermititis? what do you think?
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  586
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jul 2012

Hi there. From your description, it does appear that you may have had a viral infection called herpes zoster. The good news is if so, youmay almost never get it again & the worst is over. Dont pull off the scabs as healing will then be better with less scarring! I doubt it is a contact dermatitis. Do keep an eye out & if it does spring up again, then i stand corrected & yes it could be some form of contact dermatitis or some infection like a cercarial dermatitis or other bacterial infection. For the moment, am pretty sure have nailed it & all will be well. Good luck & happy surfing..perhaps some day i shall take it up..sadly, Blore where i live has no sea :( Cheers!
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor